Facebook Pixel

Took two contraceptive pills in a day accidentally, what should I do?

By March 25, 2013 - 8:27am
Rate This

Ok. I've been taking contraceptive pills for a year already. last week, I accidentally took two pills in a day. I lost track but I didn't noticed it until I saw that I am missing one pill that should be taken last. As I was investigating what went wrong, I found out that I took a SUN pill instead of MON pill. I thought I missed taking a TUE pill, so I took it then after half an hour took WED pill. Then the next morning, I took the THU pill for me to be able to be on track again. So instead to be taking the last pill on a SUN, I took the last one on SAT. That means I lost one pill. I went to the Doc, and asked for advise. At first, I got hoped I'll be having my period this week, but when I asked her, "What if my menstruation don't come?" She said I have to take PT. What should I do?

Add a Comment1 Comments

Hello Susan,

Thanks a lot. It made me feel a lot better. I will wait.

March 26, 2013 - 3:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!